BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Asymptotic comparison at optimal levels of reduced-bias extreme value index estimators

Participants in the publication
Frederico Caeiro (Author)
M. Ivette Gomes (Author)
Dep. Estatística e Investigação Operacional
CEAUL - Centro de Estatística e Aplicações

Scope
International

Refereeing
Yes

Date of Publication
2011-07-03

Where published
Statistica Neerlandica

Publication Identifiers
ISSN - 0039-0402

Publisher
Wiley

Volume
65
Number
4

Number of pages
27
Starting page
462
Last page
488

Document Identifiers
DOI - https://doi.org/10.1111/j.1467-9574.2011.00495.x
URL - http://dx.doi.org/10.1111/j.1467-9574.2011.00495.x


Export

APA
Frederico Caeiro, M. Ivette Gomes, (2011). Asymptotic comparison at optimal levels of reduced-bias extreme value index estimators. Statistica Neerlandica, 65, 462-488. ISSN 0039-0402. eISSN . http://dx.doi.org/10.1111/j.1467-9574.2011.00495.x

IEEE
Frederico Caeiro, M. Ivette Gomes, "Asymptotic comparison at optimal levels of reduced-bias extreme value index estimators" in Statistica Neerlandica, vol. 65, pp. 462-488, 2011. 10.1111/j.1467-9574.2011.00495.x

BIBTEX
@article{44878, author = {Frederico Caeiro and M. Ivette Gomes}, title = {Asymptotic comparison at optimal levels of reduced-bias extreme value index estimators}, journal = {Statistica Neerlandica}, year = 2011, pages = {462-488}, volume = 65 }